# SDR DALA2021021000778

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION SEAT TRACK YB1 LOCATED AT LEVEL FR.73 TO FR.74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW SEAT TRACK YB1 AND FASTENERS LOC. AT LEVEL FR73 TO FR74 AFT GALLEY AREA AS PER A330 SRM 51-42. (1726974)
